I have been on low dose FML for chronic dry eye for a couple of years. My doc says no problem with it. Not causing glaucoma or anything. I took myself off gradually because of fear of steriod complications. My eyes are very inflamed again. Since I stopped FML have been having pins and needle sensations all over my body. Could this be from the FML withdrawal? I need to go back on it. My eyes hurt so badly. I'm afraid of permanent damage from the steroids. Would it be ok to try another steroid?.
Let me make one thing clear. FML or Pred Forte will help dry eyes feel better more often than they will make them worse but the side effects are not worth it.
Also use of these steroid drops WILL NOT cause dry eyes to be a permanent disease. Once you stop them and they clear out of your system, if dry eyes remains it's because they are intrinsically dry eyes. Steroid drops will not cause permanent dry eyes.
REALLY? But how come my eyes are not dry before I use FML? I can even wear contact lens for long hours. Even when I have infection so I need to use FML, my eyes are not this dry.
Also, I found this
which indicated Dry eyes : A late effect of topical steroids.
I had been using FML for 3 months, because my doctor told me to use it. Now I have been stop using FML for 3--4 months and haven't recover yet. So if Steroid drops will not cause permanent dry eyes, is that mean my eyes will recover in the near future?
Oh, I forgot to mention that the first day I use FML it was last year. The first day after I using it I already couldn't open my eyes. I told my doctor the next day and he insert plugs into my eyes. Before I use FML I have no problem with dry eyes.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.